English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Scalable nonparametric models for binary spike patterns

Park, I., Archer, E. W., Latimer, K., & Pillow, J. (2014). Scalable nonparametric models for binary spike patterns. Poster presented at Computational and Systems Neuroscience Meeting (COSYNE 2014), Salt Lake City, UT, USA.

Item is

Files

show Files

Locators

show
hide
Description:
-

Creators

show
hide
 Creators:
Park, IM, Author
Archer, Evan W1, 2, Author              
Latimer, K, Author
Pillow, JW, Author
Affiliations:
1Former Research Group Neural Computation and Behaviour, Max Planck Institute for Biological Cybernetics, Max Planck Society, ou_2528699              
2Max Planck Institute for Biological Cybernetics, Max Planck Society, Spemannstrasse 38, 72076 Tübingen, DE, ou_1497794              

Content

show

Details

show
hide
Language(s):
 Dates: 2014-03
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: -
 Degree: -

Event

show
hide
Title: Computational and Systems Neuroscience Meeting (COSYNE 2014)
Place of Event: Salt Lake City, UT, USA
Start-/End Date: -

Legal Case

show

Project information

show

Source 1

show
hide
Title: Computational and Systems Neuroscience Meeting (COSYNE 2014)
Source Genre: Proceedings
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: - Sequence Number: III-7 Start / End Page: 162 - 163 Identifier: -